Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Are there any side effects of masturbation?

DOCTOR OF THE MONTH - Feb 2018
Feb 2018
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 16001 Questions
Question
Hi Dr. XXXXXXX
I have the same old question i.e. is there any side effect of daily masturbation.I am 29 years old male and
have the habit of doing it regularly.I engaged to masturbation from the age of 19.So will this effect my upcoming sex life.
Posted Fri, 29 Aug 2014 in Men's Health
 
 
Answered by Dr. T Chandrakant 43 minutes later
Brief Answer:
Not at all.

Detailed Answer:
Hi.
Very interesting question.

There are no side effects of daily masturbation. You are doing this only for 10 years and you started doing this at the age of full maturity- 19 years.

This should not at all affect your upcoming sexual life. The only difference then would be to have vaginal intercourse , rest of the things remain the same. So why should you be bothered. Masturbation id a very personal part of life where you alone are involved to relieve yourself plus have a sexual pleasure. In intercourse only a partner is added. and if your partner is understanding cooperative you may have better sexual life.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor